Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 90, Number 3

All articles in this issue are freely accessible.

Stone-Čech compactifications of products
Irving Glicksberg.
Trans. Amer. Math. Soc. 90 (1959), 369-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105667
Complex function algebras
H. S. Bear.
Trans. Amer. Math. Soc. 90 (1959), 383-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107164
Specializations in differential algebra
Azriel Rosenfeld.
Trans. Amer. Math. Soc. 90 (1959), 394-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107642
On the ideal structure of certain semirings and compactification of topological spaces
J. G. Horne.
Trans. Amer. Math. Soc. 90 (1959), 408-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108714
Some properties of the Fourier-transform on semisimple Lie Groups. III.
L. Ehrenpreis and F. I. Mautner.
Trans. Amer. Math. Soc. 90 (1959), 431-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102755
A class of bilinear forms
Howard A. Osborn.
Trans. Amer. Math. Soc. 90 (1959), 485-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103900
On Lebesgue area. II
Maurice R. Demers and Herbert Federer.
Trans. Amer. Math. Soc. 90 (1959), 499-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102586
The Hahn-Banach theorem and the least upper bound property
R. J. Silverman and Ti Yen.
Trans. Amer. Math. Soc. 90 (1959), 523-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102725
Matroids and graphs
W. T. Tutte.
Trans. Amer. Math. Soc. 90 (1959), 527-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101527